"Erythema Nodosum" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus,
MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure,
which enables searching at various levels of specificity.
An erythematous eruption commonly associated with drug reactions or infection and characterized by inflammatory nodules that are usually tender, multiple, and bilateral. These nodules are located predominantly on the shins with less common occurrence on the thighs and forearms. They undergo characteristic color changes ending in temporary bruise-like areas. This condition usually subsides in 3-6 weeks without scarring or atrophy.
Below are MeSH descriptors whose meaning is more general than "Erythema Nodosum".
Below are MeSH descriptors whose meaning is more specific than "Erythema Nodosum".
This graph shows the total number of publications written about "Erythema Nodosum" by people in this website by year, and whether "Erythema Nodosum" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.
|Year||Major Topic||Minor Topic||Total|
To return to the timeline, click here.
Below are the most recent publications written about "Erythema Nodosum" by people in Profiles.
Cutaneous sarcoidosis. Semin Respir Crit Care Med. 2010 Aug; 31(4):442-51.